MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
A physician complained that architect creatinine results were too high.The samples were retested and the values were lower.The following examples were provided.Sid (b)(6): initial result 2.00 mg/dl, repeat result 1.44 mg/dl.Sid (b)(6): initial results 2.13 and 2.15 mg/dl, repeat results 1.59 and 1.60 mg/dl.Sid (b)(6): initial result 2.11 mg/dl, repeat result 1.52 mg/dl.Sid (b)(6): initial result 2.10 mg/dl, repeat result 1.50 mg/dl.Sid (b)(6): initial result 2.01 mg/dl, repeat result 1.45 mg/dl.Sid (b)(6): initial result 2.03 mg/dl, repeat result 1.48 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 60656un20.Trending review determined no adverse trend for elevated results for the product.Return testing was not completed as returns were not available.The issue appears to be sample specific for certain patient samples caused by pre-analytic and/or instrument errors.After troubleshooting, the issue was resolved and acceptable results were generated.Historical performance data also suggests the product is performing acceptably.Quality control results were within range at the time of the incident.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of creatinine reagent lot 60656un20 was identified.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12192819
Report Number3002809144-2021-00433
Device Sequence Number11612412
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public00380740161569
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model Number3L81-33
Device Catalogue Number03L81-33
Device Lot Number60656UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C803904